# SDR QXEA2021112300525

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 32,247 hours, 34,668 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM SEATTLE: RETRACTED GEAR, RED GEAR UNSAFE ON NOSEWHEEL. ABOUT 15 SECONDS LATER, GOT " LDG GEAR INOP" CAUTION. HYDRAULICS NORMAL. GEAR UNSAFE (RED) LIGHT AND LDG GEAR INOP EXTINGUISHED AFTER 4-5 MINUTES. DIVERTED TO PORTLAND, ACCOMPLISHED ALTERNATE GEAR EXTENSION PROCEDURE. NORMAL LANDING. AIRSPEED BELOW 185 FOR ALL OPERATIONS WITH GEAR DOORS OPEN. REMOVED FROM SERVICE. CHECKED PSEU AND FOUND FAULT NGLK2 FAULT UNRSABL FAR FOR LEG OF DISCREPANCY. INSPECTED TARGET AND BRACKET OF PROXIMITY SENSOR NGLK2 PER DHC-8-400 FIM TASK# 32-73-21-810-817 AND FOUND SENSOR BRACKET LOOSE AND INDUCTANCE VALUE TOO LOW, RE-POSITIONED AND TORQUED & SAFETIED NLGLK2 SENSOR BRACKET IAW GOODRICH CMM 32-21-03 PARAGRAPH 3M STEP (4) PAGE 706. NGLK2 PROX SENSOR INDUCTANCE VALUE NOW CHECKS GOOD IAW DHC-8-400 MM TASK # 32-61-280-801. CHECKED NOSE LANDING GEAR DOOR ACTUATOR FOR BYPASSING IN BOTH OPENING AND CLOSING DIRECTION USING HYDRAULIC GPU. NO SOUND OF BYPASSING, NO TEMP INCREASE OF ACTUATOR, OR FLOW INDICATION ON HYDRAULIC GPU. LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM FUNCTIONAL TEST GOOD 5 TIMES IAW DHC-8-400 MM TASK # 32-31-00-720-801. ALL INDICATIONS NORMAL DURING FUNCTIONAL TESTS. NO PSEU FAULTS POSTED DURING FUNCTIONAL TESTS. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
